# SDR AALA20170627012

- Difficulty date: June 27, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CRACKED LONGERON 4L IN THE RADIUS AT FUSELAGE STATION 160.  REPAIRED IAW SRM 53-02-00-001 FIGURE 18.
